# SDR TRAX200800600

- Difficulty date: May 5, 2008
- Submitted: July 24, 2008
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Cracked
- Location: Bs 280
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

I/B AND O/B CLIPS AT FS 280.0 LBL 9.0 CRACKED IN RADIUS.   REMOVED 2 EA CAMLOC RECEPTACLES IAW SRM 51-42-06. REMOVED INBD AND OTBD CLIPS IAW SRM 51-42-06 AND 51-42-21.  CAMLOC RECEPTACLES AT FS 280.0, 2 TOTAL AND INBD AND OTBD CLIPS REQUIRE INSTALLATION.   INSTALLED INBD AND OTBD CLIPS AT FS 280.0 LBL 9.0 NEW SERVICEABLE IAW SRM 51-42-06 AND 51-42-21. 2 EA CAMLOC RECEPTACLES REQUIRE INSTALLATION.  INSTALLED 2 EA SAME CAMLOC RECEPTACLES IAW SRM 51-42-06. REPAIR COMPLETE.  (B)
